# SDR UIEA2013102400534

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,631 hours, 21,460 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029812
- Part serial: P199C
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  R & R APU IAW 49-11-01-404--085, ADJUSTED AND TESTED IAW 49-11-725-001.
